MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 CX MS Pump; prosthesis, penis, inflatable

BOSTON SCIENTIFIC CORPORATION AMS 700 CX MS Pump; prosthesis, penis, inflatable
Model Number 72404233-12
Medical Device Problem Codes Signal Artifact/Noise (1036); Nonstandard Device (1420); Over-Sensing (1438); Under-Sensing (1661)
Health Effect - Clinical Codes Nerve Damage (1979); Pain (1994); Perforation (2001); Impaired Healing (2378); Numbness (2415); Localized Skin Lesion (4542); Swelling/ Edema (4577); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information is being requested of a local representative for the model and serial number of the lead.This report will be updated once this information is obtained.
 
Event or Problem Description
It was reported that this right atrial (ra) lead exhibited noise.Device data was sent to rhythmcare for review.Data review determined there was oversensing and undersensing of the reported noise.Rhythmcare then provided further troubleshooting options to be considered at the next follow up appointment.This lead remains in service.No adverse patient effects were reported.
 
Event or Problem Description
It was reported that, during an inflatable penile prosthesis (ipp) implant procedure, a rupture occurred at the corpora cavernosa after device placement.The rupture was located at the site of a penile plaque that had previously undergone four cycles of xiaflex injection and penile modeling.As a result, a surgical intervention was required to repair the rupture before completing the procedure, in which an additional incision was made over the rupture site to allow for grafting and tissue repair.Following the surgery, the patient experienced an extended healing period, during which he reported soreness at the repair site, along with concerns about foreskin swelling, tightness, and numbness.He also described a thickened area behind the glans, scrotal pain, pain at the scrotal incision site, and increased sensitivity in that area.Several days later, the patient noted a knobbly ridge on the right side of the device when inflated, describing it as similar to a seam.The ridge was not uncomfortable but was noticeable upon palpation.No additional patient complications were reported.
 
Additional Manufacturer Narrative
Correction to field b1: adverse event/product problem correction to field c2/d10: concomitant product/therapy (1) model number/catalog number: 720185-01 serial number: n/a batch/lot number: unknown model/catalog description: reservoir flat iz 100 ml unique identifier (udi) #: (b)(4) detailed product information was not provided to bsc.Based on the nature of the information provided to bsc, it is not possible to perform a good faith effort to obtain additional information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.The device history record (dhr) review confirmed that the device met all material, assembly and performance specification.A review of the device instructions for use (ifu) was completed and did not reveal any evidence of device misuse, off label use, or failure to follow instructions.A risk review was completed and confirmed that the event of healing impaired, pain, perforation, swelling, numbness, nerve damage, localized skin lesion, perforation, and device operates differently than expected was defined in the product risk documentation.This event type has been accounted for during analysis to support acceptable risk benefit for the product.Based on the information available the cause that contributed to the reported event cannot be established.Therefore, a conclusion code of cause not established was assigned to this investigation.

Brand Name
AMS 700 CX MS Pump
Common Device Name
prosthesis, penis, inflatable
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
+1(651)582-6168
MDR Report Key25699800
Report Number2124215-2026-35645
Device Sequence Number9443810
Product Code JCW
UDI-Device Identifier00878953009797
UDI-Public(01)00878953009797(17)260910(10)1100586324
Combination Product (Y/N)Y
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Other,Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/10/2026
Device Model Number72404233-12
Device Catalogue Number72404233-12
Device Lot Number1100586324
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2026
Supplement Date Received by Manufacturer08/07/2026
08/03/2026
Initial Report FDA Received Date07/02/2026
Supplement Report FDA Received Date08/11/2026
08/31/2026
Date Device Manufactured09/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale